Alert archive / Michigan / Gale Warnings in 2015
Gale Warning 43, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Dec 10, 2015, 4:02 AM EST. It took effect at Dec 10, 2015, 4:00 PM EST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2015, 4:02 AM EST (09:02 UTC)
- In effect from
- Dec 10, 2015, 4:00 PM EST
- Expired
- Dec 11, 2015, 11:00 AM EST
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
077 WHUS73 KAPX 100902 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EST THU DEC 10 2015 LMZ341-342-344-101715- /O.UPG.KAPX.SC.Y.0084.000000T0000Z-151211T1800Z/ /O.NEW.KAPX.GL.W.0043.151210T2100Z-151211T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 402 AM EST THU DEC 10 2015 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ345-346-LSZ321-101715- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151211T1800Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 402 AM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ322-101715- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151211T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 402 AM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
7 follow-up statements
828 WHUS73 KAPX 101946 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 246 PM EST THU DEC 10 2015 LMZ341-342-344-110400- /O.CON.KAPX.GL.W.0043.151210T2100Z-151211T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 246 PM EST THU DEC 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ345-346-LSZ321-110400- /O.EXT.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 246 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ322-110400- /O.EXT.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 246 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
239 WHUS73 KAPX 102300 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 600 PM EST THU DEC 10 2015 LMZ345-346-110700- /O.UPG.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ /O.EXA.KAPX.GL.W.0043.000000T0000Z-151211T0900Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 600 PM EST THU DEC 10 2015 ...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-342-344-110700- /O.CON.KAPX.GL.W.0043.000000T0000Z-151211T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 600 PM EST THU DEC 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-110700- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 600 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ322-110700- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 600 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
441 WHUS73 KAPX 110306 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1006 PM EST THU DEC 10 2015 LMZ341-342-344>346-110900- /O.CON.KAPX.GL.W.0043.000000T0000Z-151211T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1006 PM EST THU DEC 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-111115- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1006 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ322-111115- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1006 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
509 WHUS73 KAPX 110841 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 341 AM EST FRI DEC 11 2015 LMZ341-342-344>346-111200- /O.EXT.KAPX.GL.W.0043.000000T0000Z-151211T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 341 AM EST FRI DEC 11 2015 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-111645- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 341 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ322-111645- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 341 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
338 WHUS73 KAPX 111109 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 609 AM EST FRI DEC 11 2015 LMZ341-342-344>346-111400- /O.EXT.KAPX.GL.W.0043.000000T0000Z-151211T1400Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 609 AM EST FRI DEC 11 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-111915- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 609 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ322-111915- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 609 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
494 WHUS73 KAPX 111311 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 811 AM EST FRI DEC 11 2015 LMZ341-345-346-112115- /O.CAN.KAPX.GL.W.0043.000000T0000Z-151211T1400Z/ /O.EXA.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 811 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344-111600- /O.EXT.KAPX.GL.W.0043.000000T0000Z-151211T1600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 811 AM EST FRI DEC 11 2015 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-112115- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 811 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
494 WHUS73 KAPX 111610 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1110 AM EST FRI DEC 11 2015 LMZ342-344-120000- /O.EXP.KAPX.GL.W.0043.000000T0000Z-151211T1600Z/ /O.EXA.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1110 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345>349-LMZ323-341-345-346-LSZ321-322-120000- /O.CON.KAPX.SC.Y.0084.000000T0000Z-151212T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1110 AM EST FRI DEC 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Dec 10, 3:50 AM EST, 12 minutes earlier.
Area forecast discussion, Dec 10, 3:50 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
350 AM EST THU DEC 10 2015
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 350 AM EST THU DEC 10 2015
...UNSETTLED BUT VERY MILD WEATHER CONTINUES...
HIGH IMPACT WEATHER POTENTIAL: NONE.
OVERVIEW: SOMEWHAT ZONAL FLOW PATTERN REMAINS IN PLACE ACROSS THE
CONUS WITH A VERY STRONG PACIFIC JET PLOWING INTO THE CALIFORNIA
COAST...WHILE THE TRUE COLD AIR REMAINS BOTTLED UP OVER THE ARCTIC.
SEVERAL WAVES EMBEDDED WITHIN THE FLOW ACROSS THE CONUS WITH ONE
SHORT WAVE PUSHING INTO NEW ENGLAND...ANOTHER SYSTEM IN THE NRN
PLAINS...AND A STRONG WAVE PUSHING INTO THE PAC NW. ACROSS NRN
MICHIGAN...WE WERE IN BETWEEN SYSTEMS EARLIER IN THE NIGHT. BUT
MID LEVEL WARM ADVECTION FORCING AND SOME ELEVATED PRECIP HAS
BEEN TRYING TO EXPAND INTO THE NRN HALF OF THE CWA FOR MUCH OF THE
NIGHT. RADAR RETURNS ACROSS EASTERN UPPER MICHIGAN LOOK MORE
OMINOUS THAN REALITY AS ONLY A FEW SPOTS HAVE ACTUALLY REPORTED
SOME RAIN...THANKS TO A WEDGE OF DRY AIR IN THE LOWER LEVELS STILL
HANGING ON ACROSS NRN MICHIGAN.
TODAY...FIRST OFF...THE STRATUS. ONCE AGAIN LOW LEVEL MODEL RH
FORECASTS AND FORECAST SOUNDINGS SHOW SW-NE LOW LEVEL DRYING
THIS MORNING...SUGGESTING WE WILL LOSE THE STRATUS. AND THUS
FAR...THIS APPEARS TO BE PLAYING OUT. HOWEVER...ABUNDANT MID AND
HIGH CLOUD HAS TAKEN IT/S PLACE AND WILL LEAD TO CLOUDY SKIES
OVERALL THIS MORNING.
MEANWHILE...WING OF WARM ADVECTION FORCING WILL SLIDE THROUGH THE
REGION THIS MORNING AND CONTINUE TO BRING SOME LOW END CHANCES
FOR LIGHT RAIN...MAINLY TO THE NRN HALF OF THE CWA. BUT THINGS
WILL IMPROVE SUBSTANTIALLY THIS AFTERNOON AS STRONG S/SW FLOW
REALLY KICKS IN PULLING WARMER/DRIER AIR UP INTO THE REGION. AND
WITH THE STRATUS GONE AND GUSTY S/SW WINDS...THIS AFTERNOON
REALLY HAS A CHANCE OF PUSHING RECORD TEMPS FOR SOME SPOTS
ESPECIALLY IF WE SEE SOME SUNSHINE. HERE IS A LOOK AT RECORD HIGH
TEMPS FOR TODAY:
TRAVERSE CITY.......54 1971
ALPENA..............56 1971
HOUGHTON LAKE.......55 1971
SAULT SAINT MARIE...47 1911
GAYLORD.............46 2001
TONIGHT...UPSTREAM SHORT WAVE IN THE PLAINS WILL SLIP THROUGH THE
WESTERN GREAT LAKES...ATTENDING SFC LOW TRACKS THROUGH LAKE
SUPERIOR THIS EVENING AND INTO ONTARIO BY FRIDAY MORNING. A DECENT
SYSTEM OVERALL...ALTHOUGH IT/S A BIT MOISTURE STARVED AND THE CORE
OF STRONG FORCING/QG-ASCENT IS FORECAST TO SLIDE ACROSS THE UPPER
MICHIGAN/LAKE SUPERIOR REGION CLOSE TO THE SFC LOW TRACK. THAT/S
WHERE I/LL KEEP HIGHEST RAIN CHANCES GOING FOR TONIGHT WITH POPS
REALLY TAPERING OFF AS YOU GO SOUTH.
&&
.SHORT TERM...(FRIDAY THROUGH SATURDAY NIGHT)
ISSUED AT 350 AM EST THU DEC 10 2015
HIGH IMPACT WEATHER...NONE EXPECTED.
...CONTINUED UNSEASONABLY MILD WITH LOW END SHOWER CHANCES...
PROGRESSIVE UPPER LEVEL PATTERN CONTINUES WITH ANOTHER SHORT WAVE OR
TWO TO DEAL WITH. THE MAIN SHORT TERM FORECAST CONCERNS REVOLVE
AROUND PRECIPITATION CHANCES.
FRIDAY INTO FRIDAY NIGHT...JUST A CHANCE FOR A FEW LINGERING RAIN
SHOWERS ACROSS EASTERN UPPER IN THE MORNING FROM THE DEPARTING
SHORTWAVE. OTHERWISE...NOT A WHOLE LOT GOING ON. IT REMAINS A TOUGH
CALL ON CLOUD COVER BUT GENERALLY SPEAKING EXPECT CLOUDS TO HANG ON
FOR THE MOST PART WITH LOW LEVEL MOISTURE LIKELY NOT SCOURING OUT
VERY MUCH IF AT ALL.
SATURDAY...WARMER AIR OVERRUNNING COOLER LOW LEVEL AIR MAY PRODUCE A
FEW LIGHT RAIN SHOWERS (ESPECIALLY SOUTH) BUT CHANCES ARE MOST SPOTS
WILL REMAIN DRY.
RAIN WILL BEGIN TO OVERSPREAD THE REGION FROM THE SOUTHWEST SATURDAY
NIGHT AS LOW PRESSURE APPROACHES FROM THE PLAINS (SEE BELOW).
HATE TO SOUND LIKE A BROKEN RECORD (IF ANYONE STILL KNOWS WHAT THAT
MEANS) BUT TEMPERATURES WILL REMAIN WELL ABOVE NORMAL WITH HIGHS IN
THE 40S AND LOWS IN THE 30S.
&&
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 350 AM EST THU DEC 10 2015
...STRONG AREA OF LOW PRESSURE TO BRING LOTS OF RAIN...
LOW PRESSURE EMERGING OUT OF THE SOUTHERN ROCKIES SATURDAY WILL
TRACK ACROSS THE CENTRAL PLAINS SUNDAY WHILE DEEPENING...THEN ACROSS
FAR NORTHERN MICHIGAN MONDAY. UNSEASONABLY MILD AIR OUT AHEAD OF
THIS SYSTEM COMBINED WITH A GULF OF MEXICO TAP RESULTS IN RAIN
SATURDAY NIGHT INTO EARLY MONDAY (PERHAPS ON THE ORDER OF 1 TO 2
INCHES). COLDER AIR WRAPPING IN ON THE BACKSIDE OF THIS LOW WILL MIX
WITH OR END PRECIPITATION AS SNOW SHOWERS. IT DOES NOT APPEAR THAT
THE MOISTURE/COLD AIR WILL LINE UP TO BRING MUCH SNOW ACCUMULATION.
PERHAPS A FEW LINGERING RAIN OR SNOW SHOWERS MONDAY NIGHT INTO
TUESDAY. WEAKENING LOW PRESSURE TUESDAY NIGHT INTO WEDNESDAY PASSING
BY TO THE NORTHWEST MAY BRING MAINLY SNOW SHOWERS TO THE REGION.
OVERALL IT LOOKS LIKE A MORE SEASONABLE PATTERN NEXT WEEK...WITH
ARCTIC AIR REMAINING LOCKED UP WELL NORTH OF THE AREA THROUGH THE
MIDDLE OF THE WEEK...THOUGH THERE ARE HINTS OF SOME MODIFIED ARCTIC
AIR ARRIVING LATE NEXT WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1211 AM EST THU DEC 10 2015
MVFR CEILINGS HAVE BEEN VERY PERSISTENT...THANKS TO LOW LEVEL
MOISTURE...MODEST/SHALLOW LAKE INSTABILITY...AND SUBTLE TERRAIN
INFLUENCES. THESE CLOUDS SHOULD HOLD TOUGH THROUGH MUCH OF THE
NIGHT...EVEN AS MID CLOUDS INCREASE FROM THE WEST. SOME LIGHT
SHOWERS WILL REACH NRN LOWER OVERNIGHT...THOUGH MAINLY WITH VFR
CEILINGS AND VSBYS.
LLWS REMAINS A CONCERN OVERNIGHT THROUGH ABOUT 14Z THURSDAY
WITHIN EVOLVING STRONG WAA REGIME.
&&
.MARINE...
ISSUED AT 350 AM EST THU DEC 10 2015
GUSTY S/SW WINDS WILL DEVELOP ACROSS NRN MICHIGAN TODAY THROUGH
TONIGHT. TOUGH TO KNOW JUST HOW MUCH WIND WILL MIX DOWN TO THE
SFC...BUT THINK THAT A PERIOD OF MARGINAL GALE FORCE GUSTS ARE
POSSIBLE LATER THIS AFTERNOON THROUGH TONIGHT ON THE NRN PARTS OF
LAKE MICHIGAN. WILL HOIST GALE WARNING ACCORDINGLY.
WINDS DIMINISH SUBSTANTIALLY ON FRIDAY AND THINK ALL MARINE
HEADLINES WILL BE DROPPED BY FRIDAY AFTERNOON.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR LSZ321-322.
&&
NEAR TERM...ADAM
SHORT TERM...SULLIVAN
LONG TERM...SULLIVAN
AVIATION...BBS
MARINE...ADAMHazardous weather outlook, Dec 10, 3:52 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 352 AM EST THU DEC 10 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-111100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 352 AM EST THU DEC 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM WILL IMPACT THE NORTHERN GREAT LAKES REGION SUNDAY INTO MONDAY. THERE IS POTENTIAL FOR HEAVY RAINFALL...WHICH MAY END AS SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.